# SDR FDEA202207141731

- Difficulty date: July 14, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N164FE
- Make and model: Boeing 767-300
- Aircraft serial: 43554
- Aircraft time: 6,760 hours, 3,253 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 256T24255
- Condition: Cracked
- Stage of operation: UK
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

RIGHT WING INBOARD LEADING EDGE STATION 282 SLAT DRIVE SHAFT GUIDE BRACKET   CRACKED REMOVED & REPLACED BRACKET IAW BAC DWG 114T1240, SHEET 6, REV - & B767 SRM 51-40-02
